MAUDE Adverse Event Report: TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

TERUMO PHILIPPINES CORPORATION TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot #: potential no.: 220812c.D4: udi: (b)(4).H4: device manufacture date: 12 aug 2022.
 
Event or Problem Description
The user facility reported that a 35-year-old female received a sublocade injection on (b)(6) 2024, as reported by an addiction/infectious disease nurse manager.The patient returned to the office on (b)(6) 2024, with cellulitis at the injection site.Incision and drainage (i&d) were performed, and a wound culture identified pantoea agglomerans, a bacterium sometimes found in contaminated medical supplies.Additional information was received on 30 aug 2024: the nurse advised that no medical supplies were tested for contamination.

Brand Name
TERUMO SURGUARD3 SAFETY HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TERUMO PHILIPPINES CORPORATION
124 east main avenue
laguna, phl
RP 
MDR Report Key20328437
Report Number2243441-2024-00030
Device Sequence Number18050001
Product Code FMI
UDI-Device Identifier34806017510719
UDI-Public(01)34806017510719(17)270731(10)220811C
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
Report Date (Section F) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSG3+1916
Device Lot Number220811C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/29/2024
Device Age24 MO
Event Location Hospital
Date Report to Manufacturer08/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUBLOCADE INJECTION.
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Date Report Sent to FDA09/27/2024